NZ J. Mathematics Vol. 33, Number 1, (2004)

Here is the table of contents of Volume 33 of the New Zealand Journal of Mathematics:
Iyad T. Abu-Jeib
Rank-one perturbations and transformations of centrosymmetric matrices
pp. 1-10
Marcus Emmanuel Barnes
A loop module of the extended affine Lie algebra of type A
pp. 11-16
Laurent Bartholdi
The 2-dimension series of the just-nonsolvable BSV group
pp. 17-24
René Bartsch
On a nice embedding and the Ascoli theorem
pp. 25-40
Jiling Cao and Warren B. Moors
Separate and joint continuity of homomorphisms defined on topological groups
pp. 41-46
Nicholas F. Dudley Ward
Asymptotic balayage in Hardy and Bergman spaces
pp. 47-62
Christophe Eyral
Topology of quasi-projective varieties and Lefschetz theory
pp. 63-82
Sandra Oltra and Oscar Valero
Isometrices on quasi-normed cones and bicompletion
pp. 83-90
Sandro Rajola and Maria Scafati Tallini
A construction of maximal partial spreads in PG(3,q), starting from AG(2,q)
pp. 91-94
Naseer Shahzad
Some general random coincidence point theorems
pp. 95-103

Last updated May 2004